Browse Title Index

Issue Title
Volume 14, Issue 2 (1994) Non-euclidean plane Bol loops Abstract   PDF
Árpád Szemök
Volume 23, Issue 1 (2004) Nonperiodic product of subsets and Hajós' theorem Abstract   PDF
Sandor Szabò
Volume 7, Issue 2 (1987) Normal sets and their order-automorphisms Abstract   PDF
Inessa Levi
Volume 25, Issue 1 (2006) Norms of tensor product identities Abstract   PDF
Andreas Defant, Carsten Michels
Volume 32, Issue 2 (2012) Note di Matematica. Some Results Concerning to Polar Derivative of Polynomials Abstract   PDF
S. A. Baba, A. Mir
Volume 13, Issue 2 (1993) Note on a problem in graph theory Abstract   PDF
Dãnut Marcu
Volume 10, Issue 1 (1990) Note on planar functions over the reals Abstract   PDF
T. Szönyi
Volume 19, Issue 2 (1999) Note on squarefree integers through a set theoretical property Abstract   PDF
Danut Marcu
Volume 20, Issue 2 (2000-2001) Note on strongly Lie nilpotent rings Abstract   PDF
F. Catino, M. M. Miccoli
Volume 23, Issue 1 (2004) Null Bertrand curves in Minkowski 3-space and their characterizations Abstract   PDF
Handan Balgetir, Mehmet Bektas, Jun-ichi Inoguchi
Volume 28, Issue 1 (2008) Oder-bounded sets in locally solid Riesz spaces Abstract   PDF
Surjit Singh Khurana
Volume 6, Issue 2 (1986) Of finite geometries of type C<sub>3</sub> with thick lines Abstract   PDF
Antonio Pasini
Volume 20, Issue 2 (2000-2001) On a canonical immersion of the A-jet manifolds into a Grassmann bundle Abstract   PDF
Ricardo J. Alonso-Blanco
Volume 1, Issue 2 (1981) On a characterization of simple extensions of topologies Details   PDF
Cosimo Guido
Volume 16, Issue 2 (1996) On a class of algebras Abstract   PDF
Lorena Giacobazzi
Volume 28, Issue 2 (2008) On a class of rational matrices and interpolating polynomials related to the discrete Laplace operator Abstract   PDF
Pierpaolo Vivo, Mario Casartelli, Luca Dall’Asta, Alessandro Vezzani
Volume 10, Issue 2 (1990) On a class of SP-Sasakian manifold Details   PDF
Mileva Prvanovic
Volume 9, Issue 2 (1989) On a class of symmetric designs Abstract   PDF
A. Rahilly
Volume 27, Issue 2 (2007) On a continuum-mechanical theory for turbulence Abstract   PDF
Eliot Fried, Morton Gurtin
Volume 21, Issue 1 (2002) On a functional analytic approach for transition semigroups onL^2(\mu) Abstract   PDF
Abdelaziz Rhandi
Volume 20, Issue 2 (2000-2001) On a generalization of Posthumus graphs Abstract   PDF
Domenico Lenzi
Volume 21, Issue 1 (2002) On a Generalization of Wyler’s Construction of Topological Projective Planes Abstract   PDF
Erwin Schörner
Volume 15, Issue 2 (1995) On a linear positive operator associated with the multidimensional Pearson's-chi<sup>2</sup> distribution Abstract   PDF
Cristina S. Cismasiu
Volume 27, Issue 1 (2007) On a new proof completeness of p. i. Propositional Calculus Abstract   PDF   PS
Domenico Lenzi
Volume 29, Issue 2 (2009) On a paper of Dan Barbilian Abstract   PDF
Victor Pambuccian
Volume 1, Issue 1 (1981) On a theorem Mouchtari and Serstnev Abstract   PDF
C. Alsina, B. Schweizer
Volume 3, Issue 1 (1983) On a theorem of existence and uniqueness for the elastostatics of a non linear dielectric Abstract   PDF
Carlo Bortone, Gabriele Pelliciardi
Volume 15, Issue 1 (1995) On a theorem of Gupta and Levin Details   PDF
F. Catino
Volume 14, Issue 2 (1994) On a type of contact manifold Details   PDF
U.C. De, J.C. Ghosh
Volume 12 (1992) On an abstract form of Weil\'s integrality theorem Abstract   PDF
A. Mallios
Volume 30, Issue 1 (2010) On angular bisectors in normed linear spaces Abstract   PDF
Horst Martini , Senlin Wu
Volume 26, Issue 1 (2006) On Armendariz and quasi-Armendariz modules Details   PDF
Muhittin Baºer
Volume 11 (1991) On asymptotically normable Fréchet spaces Abstract   PDF
T. Terzioglu, D. Vogt
Volume 11 (1991) On Banach algebras with a Jordan involution Abstract   PDF
Bertram Yood
Volume 12 (1992) On bases in spaces of infinitely differentiable functions on special domains with cusp Details   PDF
V.P. Kondakov, V.P. Zaharjuta
Volume 12 (1992) On basic sequences in Banach spaces Abstract   PDF
M. Valdivia
Volume 22, Issue 1 (2003) On certain modified Szasz-Mirakyan operators in polynominal weighted spaces Abstract   PDF
Zbigniew Walczak
Volume 10, Issue 2 (1990) On certain translation covers Details   PDF
K. Bezdek
Volume 29, Issue 1 (2009) On Characterizations of the Space of p-Semi-Integral Multilinear Mappings Abstract   PDF
Erhan Calışkan
Volume 10, Issue 1 (1990) On collinearity, parallelism and sphericity for pairs of curves Abstract   PDF
F.J. Craveiro de Carvalho
Volume 29, Issue 1 (2009) On compact symmetric spaces associated to the exceptional Lie group E_6 Abstract   PDF
Làszlò Verhòczki
Volume 10, suppl. 1 (1990) On complemented subspace of convergence-free spaces Abstract   PDF
Gottfried Köthe
Volume 27, suppl. 1 (2007) On dense subspaces of Cp(X) Abstract   PDF
Masami Sakai
Volume 7, Issue 1 (1987) On derivable Baer-elation planes Abstract   PDF
N.L. Johnson
Volume 20, Issue 1 (2000-2001) On determinants and permanents of minimally 1-factorable cubic bipartite graphs Abstract   PDF
D. Labbate
Volume 10, suppl. 1 (1990) On different types of non-distinguished Fréchet spaces Abstract   PDF
J. Bonet, S. Dierolf, C. Fernández
Volume 6, Issue 1 (1986) On duals of L<sup>1</sup>(\mu) Details   PDF
Giorgio Metafune
Volume 13, Issue 2 (1993) On embeddings of relational categories into algebraic categories Abstract   PDF
Josef Slapal
Volume 30, Issue 1 (2010) On existence of efficient solutions to vector optimization problems in Banach spaces Abstract   PDF
Peter I. Kogut , Rosanna Manzo , Igor V. Nechay
Volume 10, Issue 1 (1990) On families of varieties measurable with respect to the similarity group in the three-dimensional space Abstract   PDF
S. Vassallo
Volume 27, Issue 1 (2007) On F-planar mappings of spaces with affine connections Abstract   PDF   PS
Irena Hinterleitner, Josef Mikeš
Volume 27, Issue 1 (2007) On functions with strongly δ-semiclosed graphs Abstract   PDF   PS
M. Caldas, S. Jafari, T. Noiri
Volume 15, Issue 1 (1995) On global stability of sets for linear impulsive differential-difference equations Abstract   PDF
D.D. Bainov, I.M. Stamova, A.S. Vatsala
Volume 13, Issue 1 (1993) On groups with many subnormal subgroups Abstract   PDF
Silvana Franciosi, Francesco De Giovanni
Volume 29, Issue 2 (2009) On Harmonious Coloring of Middle Graph ofOn Harmonious Coloring of Middle Graph of C(C_n), C(K_{1,n}) and C(P_n) Abstract   PDF
Akbar Ali.M.M
Volume 21, Issue 2 (2002) On homogeneous hypersurfaces in the manifold of quaternionic subalgebras of the Cayley algebra Abstract   PDF
Alicia N. García, Eduardo G. Hulett
Volume 12 (1992) On homomorphisms between locally convex spaces Abstract   PDF
S. Dierolf, D.N. Zarnadze
Volume 23, Issue 1 (2004) On homotopy Lie algebra structures in the rings of differential operators Abstract   PDF
Arthemy V. Kiselev
Volume 27, Issue 1 (2007) On ideal and subalgebra coefficients in a class k-algebras Abstract   PDF   PS
Mariá Isabel González Vasco, Rainer Steinwandt
Volume 15, Issue 1 (1995) On imbeddings of weighted Sobolev spaces Abstract   PDF
Pankaj Jain
721 - 780 of 1097 Items << < 8 9 10 11 12 13 14 15 16 17 > >> 

Questo sito utilizza un cookie tecnico per consentire la corretta navigazione. Se vuoi saperne di più consulta l'informativa estesa.

e-ISSN: 1590-0932